# SDR SWAA2023081472090

- Difficulty date: June 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SERVICE DOOR HANDLE NUT AT AFT GALLEY AREA (2 EA) 2023-413124<[01] REPLACED SERVICE DOOR HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 52-41-31-400-802 STEP F. (2);[02] CORRECTED STEP 1. REPLACED SERVICE DOOR HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 52-41-31-400-802 STEP 3. ITEM F. (2);[03] REPLACED SERVICE DOOR HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 52-41-31-400-802 STEP 3. ITEM F. (2)
